# SDR AALA981845

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON 870 CASTING STRINGER 7R-9R.  REPAIRED CASTING PER ESO 11697 DATED 9-16-98, TITLED AND SKIN AND FRAME REPAIR BS 870 AT STRINGER 8 TO 10 RT.  (M)
